skip to main content
Show Results with:
Refined by: journal title: Quarterly Journal of Economics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
Material Type:
Add to My workspace

An Empirical Note on the Tiebout-Tullock Hypothesis

The Quarterly Journal of Economics, 1 November 1978, Vol.92(4), pp.705-711 [Peer Reviewed Journal]

No full-text

View all versions

Refine Search Results

Refine my results

Creation date 

From To

Searching Remote Databases, Please Wait